# SDR SWAA2022121274299

- Difficulty date: November 21, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL  CRACKED BS 947 RBL 22 WL 162.  FOUND TO BE OUT OF LIMITS IAW SRM 3-00-53-1A-2, ALLOWABLE DAMAGE 2.    REMOVED AND REPLACED THE INTERCOSTAL BETWEEN BS 927 - 947  IAW SRM 51-40-02.
